# SDR USAA010170

- Difficulty date: January 31, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 26,432 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES BY 10 INCHES, STATION 27026 STRINGER 46 LEFT TO 48 RIGHT.  CUT OUT SKIN, INSTALLED FILLER AND INSTALLED EXT DOUBLER PER EA 54392 AND TYP REPAIR 53-40-01 FIG 1B.  (M)
